MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On 06/21/2023, it was reported by a sales representative via sems that an ar-9236-02pp glenoid trial central peg broke off.This was discovered during a case, device broke during use.
 
Additional Manufacturer Narrative
The complaint was confirmed.One unpackaged ar-9236-02pp serial/batch number (b)(6) was received for evaluation.No functional test was performed because of the damage to the device.Visual evaluation noted that the central peg was broken off.Cuts were observed on the material of the device.A user error is the most likely cause(s) for the reported and observed failure: excessive use of force in placing or fastening the device.

Brand Name
UNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17304480
Report Number1220246-2023-07110
Device Sequence Number7158004
Product Code KWS
UDI-Device Identifier00888867250680
UDI-Public00888867250680
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM
Device Catalogue NumberAR-9236-02PP
Device Lot NumberS899TG000
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown